Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Typhoid positive, numbness. Prolonged typhoid? Diet plan?

Hi, I have typhoid positive third time now. first one in oct 2011, second in nov end 2011 and now may 2012. i have numbness in my head, back and arms since dec 2011 at least 10 times a day and the duration is few seconds without any vision loss . for this i am taking betacap tr 60 once a day and gabapin 100 thrice a day since two month now. All my tests related to numbness like MRI head, Holter monitor , echo, EEG and blood tests are negative/ normal. Doctor said there is no obvious cause of numbness. kindly guide can numbness caused due to typhoid also? How can i confirm if it is prolonged typhoid? what diet plan or exercise should i follow for the same?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
These symptoms donot look like of Typhoid.Perhaps you have just gone for widal test.This may be positive in a large no. of healthy individuals,it has no significance.The symptoms seem like of depression & in my opinion you need anti depressive treatment.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor